| Catalog Number |
RBY2C2060 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-02296.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using ruby coils and ruby coil detachment handle (handle).During the procedure, the physician successfully deployed and detached five ruby coils in the target vessel using a lantern delivery microcatheter (lantern).The physician then advanced another ruby coil into the target vessel and used the handle to detach it; however, the ruby coil failed to detach.Therefore, it was removed.The procedure was completed using additional ruby coils, the same handle and lantern.There was no report of an adverse effect to the patient.